# SDR DXTA2010012903960

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 854 hours, 567 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 30B350003
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FUEL FILTER BYPASS AMBER CAS MESSAGE FL 410 REPEAT WRITE UP.  R & R RT ENG FUEL FILTER AND PRESSURE SWITCH.  OPS AND LEAK CHECKS GOOD AT THIS TIME. THERE ARE NO FURTHER CAS MESSAGES.  ALL WORK DONE IAW MM,  CHAPTER 73-10-03.
